# SDR UHLA2013062600255

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 23,584 hours, 13,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT ARM. FOUND GIRT BAR LOCKING MECHANISM DIRTY WITH DEBRIS, CLEANED AND REMOVED DEBRIS, DOOR ARMS NORMALLY IAW AMM 52-11-22.
